Shortness Of Breath, Weakness And Uncomfortable Throat After Taking Ibuprofen?
some time yesterday I took ibuprofen after a few days later until now it’s been more than a week I was short of breath, weakness, and throat a bit problematic. Based on the article that I read the side effects from ibuprofen are a few as I mentioned. Then what to do? Do you have to go to a doctor? Or are there drugs / things that I can get / do to eliminate these side effects?
Good morning, thanks for asking at HealthReplies.com. Complaints in the throat, shortness of breath and weakness can occur due to various things, ranging from asthma, pneumonia, pleurisy, anemia or lack of blood, stomach acid disease, and many more. One of them is a side effect of ibuprofen consumption.
However, if this has happened for a week, the possibility besides side effects must be considered. Because, after a week has passed the content of ibuprofen from your body is completely gone, and the symptoms should not last that long. Our advice, you should check your complaints at the nearest general practitioner, remembering symptoms of shortness of breath, disorders of the throat and weakness are also symptoms of an epidemic infection today, namely corona infection. Immediately consulted by a doctor, your diagnosis can be made immediately and treatment can be more precise.
Meanwhile, maintain your body's endurance with adequate rest, consumption of nutritious and highly nutritious foods such as vegetables and fruit, avoid outdoor activities as much as possible, and immediately consult a doctor. So, hopefully answering your question.